Alert archive / Pennsylvania / River Flood Warnings in 2022

River Flood Warning 2, NWS State College, PA

February 4, 2022Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Feb 4, 2022, 8:00 AM EST for Huntingdon County, Pennsylvania. It took effect at Feb 4, 2022, 8:50 AM EST. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2022, 8:00 AM EST (13:00 UTC)
In effect from
Feb 4, 2022, 8:50 AM EST
Expired
Feb 4, 2022, 7:05 PM EST
In force
10 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Huntingdon County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1). The gauge peaked at 10.39 ft at Feb 4, 2022, 10:00 AM EST.

actionminormoderate51002/0402/0502/06
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

456 
WGUS41 KCTP 041300
FLWCTP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service State College PA
800 AM EST Fri Feb 4 2022

...The National Weather Service in State College PA has issued a 
Flood Warning for the following rivers in Pennsylvania...

  Aughwick Creek At Shirleysburg affecting Huntingdon County.

For the Aughwick Creek...including Shirleysburg...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 730 PM EST.

&&


PAC061-050030-
/O.NEW.KCTP.FL.W.0002.220204T1350Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
800 AM EST Fri Feb 4 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING THROUGH THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Aughwick Creek At Shirleysburg.

* WHEN...Until this evening.

* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its 
  banks. Several homes are affected.
  At 12.0 feet, Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

* ADDITIONAL DETAILS...
  - At 7:30 AM EST Friday the stage was 9.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 10.4 feet late this morning. It
    will then fall below flood stage this afternoon.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791


$$

Banghoff
5 follow-up statements
808 
WGUS81 KCTP 041609
FLSCTP

Flood Statement
National Weather Service State College PA
1109 AM EST Fri Feb 4 2022

...The Flood Warning is extended for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon 
  Counties.

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg affecting Huntingdon County.

.An ice jam will cause water to infiltrate the lowlands along the 
river.

For the Aughwick Creek...including Shirleysburg...Minor flooding is 
forecast.
For the Swatara Creek...including Harper Tavern...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 730 PM EST.

&&


PAC075-107-050030-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-220205T0026Z/
/HTVP1.1.IJ.220204T1242Z.220204T1600Z.220204T1826Z.NO/
1109 AM EST Fri Feb 4 2022

...FLOOD WARNING FOR AN ICE JAM NOW IN EFFECT FROM THIS MORNING 
THROUGH THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Swatara Creek At Harper Tavern.

* WHEN...Until this evening.

* IMPACTS...At 9.0 feet, Several driveways and other minor roadways 
  are affected. Water begins to enter some basements.
  At 10.0 feet, High water isolates several houses.

* ADDITIONAL DETAILS...
  - At 7:46 AM EST Friday the stage was 9.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:46 AM EST Friday was 9.0 feet.
  - Forecast...The river is expected to rise to a crest of 9.3
    feet late this morning. It will then fall below flood stage
    this afternoon.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658


$$

PAC061-050030-
/O.CON.KCTP.FL.W.0002.000000T0000Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
1109 AM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH THIS 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Aughwick Creek At Shirleysburg.

* WHEN...Until this evening.

* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its 
  banks. Several homes are affected.
  At 12.0 feet, Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

* ADDITIONAL DETAILS...
  - At 7:30 AM EST Friday the stage was 9.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 10.4 feet late this morning. It
    will then fall below flood stage this afternoon.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791


$$

Banghoff
600 
WGUS81 KCTP 041809
FLSCTP

Flood Statement
National Weather Service State College PA
109 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg affecting Huntingdon County.

  Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon 
  Counties.

.An ice jam will cause water to infiltrate the lowlands along the 
river.

For the Aughwick Creek...including Shirleysburg...Minor flooding is 
forecast.
For the Swatara Creek...including Harper Tavern...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 730 PM EST.

&&


PAC061-050030-
/O.CON.KCTP.FL.W.0002.000000T0000Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
109 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THIS 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Aughwick Creek At Shirleysburg.

* WHEN...Until this evening.

* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its 
  banks. Several homes are affected.
  At 12.0 feet, Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

* ADDITIONAL DETAILS...
  - At 7:30 AM EST Friday the stage was 9.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 10.4 feet late this morning. It
    will then fall below flood stage this afternoon.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791


$$

PAC075-107-050030-
/O.CON.KCTP.FL.W.0001.000000T0000Z-220205T0026Z/
/HTVP1.1.IJ.220204T1242Z.220204T1600Z.220204T1826Z.NO/
109 PM EST Fri Feb 4 2022

...FLOOD WARNING FOR AN ICE JAM REMAINS IN EFFECT FROM THIS 
AFTERNOON THROUGH THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Swatara Creek At Harper Tavern.

* WHEN...Until this evening.

* IMPACTS...At 9.0 feet, Several driveways and other minor roadways 
  are affected. Water begins to enter some basements.
  At 10.0 feet, High water isolates several houses.

* ADDITIONAL DETAILS...
  - At 7:46 AM EST Friday the stage was 9.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:46 AM EST Friday was 9.0 feet.
  - Forecast...The river is expected to rise to a crest of 9.3
    feet late this morning. It will then fall below flood stage
    this afternoon.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658


$$

Banghoff
765 
WGUS81 KCTP 041828
FLSCTP

Flood Statement
National Weather Service State College PA
128 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg affecting Huntingdon County.

  Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon 
  Counties.

For the Aughwick Creek...including Shirleysburg...Minor flooding is 
forecast.
For the Swatara Creek...including Harper Tavern...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 730 PM EST.

&&


PAC061-050030-
/O.CON.KCTP.FL.W.0002.000000T0000Z-220205T0018Z/
/SLYP1.1.ER.220204T1350Z.220204T1500Z.220204T1817Z.NO/
128 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THIS 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Aughwick Creek At Shirleysburg.

* WHEN...Until this evening.

* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its 
  banks. Several homes are affected.
  At 12.0 feet, Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

* ADDITIONAL DETAILS...
  - At 7:30 AM EST Friday the stage was 9.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 10.4 feet late this morning. It
    will then fall below flood stage this afternoon.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791


$$

PAC075-107-050030-
/O.CON.KCTP.FL.W.0001.000000T0000Z-220205T0026Z/
/HTVP1.1.ER.220204T1242Z.220204T1600Z.220204T1826Z.NO/
128 PM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH THIS 
EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Swatara Creek At Harper Tavern.

* WHEN...Until this evening.

* IMPACTS...At 9.0 feet, Several driveways and other minor roadways 
  are affected. Water begins to enter some basements.
  At 10.0 feet, High water isolates several houses.

* ADDITIONAL DETAILS...
  - At 7:46 AM EST Friday the stage was 9.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:46 AM EST Friday was 9.0 feet.
  - Forecast...The river is expected to rise to a crest of 9.3
    feet late this morning. It will then fall below flood stage
    this afternoon.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658


$$

Banghoff
293 
WGUS81 KCTP 041959
FLSCTP

Flood Statement
National Weather Service State College PA
259 PM EST Fri Feb 4 2022

...The Flood Warning is extended for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg affecting Huntingdon County.

  Swatara Creek At Harper Tavern affecting Schuylkill and Lebanon 
  Counties.

For the Aughwick Creek...including Shirleysburg...Minor flooding is 
forecast.
For the Swatara Creek...including Middletown, Harper Tavern, 
Hershey...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1100 PM EST.

&&


PAC061-050400-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-220205T0400Z/
/SLYP1.1.ER.220204T1350Z.220204T1930Z.220204T2200Z.NO/
259 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH THIS 
EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Aughwick Creek At Shirleysburg.

* WHEN...Until late this evening.

* IMPACTS...At 10.0 feet, Aughwick Creek at Shirleysburg exceeds its 
  banks. Several homes are affected.
  At 12.0 feet, Flood waters from Aughwick Creek cover portions of 
  Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley 
  Township.

* ADDITIONAL DETAILS...
  - At 2:30 PM EST Friday the stage was 10.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 PM EST Friday was 10.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 4.9 feet early
    Monday afternoon.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791


$$

PAC075-107-050700-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-220205T0700Z/
/HTVP1.1.ER.220204T1242Z.220204T1946Z.220205T0100Z.NO/
259 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Swatara Creek At Harper Tavern.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 9.0 feet, Several driveways and other minor roadways 
  are affected. Water begins to enter some basements.
  At 10.0 feet, High water isolates several houses.

* ADDITIONAL DETAILS...
  - At 2:46 PM EST Friday the stage was 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:46 PM EST Friday was 10.0 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 2.3 feet early Monday
    afternoon.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658


$$

Banghoff
751 
WGUS81 KCTP 050005
FLSCTP

Flood Statement
National Weather Service State College PA
705 PM EST Fri Feb 4 2022

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg affecting Huntingdon County.

PAC061-050115-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-220205T0005Z/
/SLYP1.1.ER.220204T1350Z.220204T1930Z.220204T2222Z.NO/
705 PM EST Fri Feb 4 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Aughwick Creek At Shirleysburg.

* ADDITIONAL DETAILS...
  - At 6:30 PM EST Friday the stage was 9.8 feet.
  - Forecast...The river is expected to fall to 4.9 feet early
    Monday afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791


$$

Gutierrez

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 7:19 AM EST, 41 minutes earlier.

Area forecast discussion, Feb 4, 7:19 AM EST, 41 minutes before
Area Forecast Discussion
National Weather Service State College PA
719 AM EST Fri Feb 4 2022

.SYNOPSIS...
The cold front is almost through the CWA. After the precip
slides to the east this morning/early aftn, the typical post-
frontal flow will make some snow showers for the NW/Wrn mtns.
Canadian high pressure will then build southeast into the
region late Friday and Saturday. A series of moisture- starved
clippers are likely to track north of the region next week.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
Temps now crashed at LNS and THV. No more summertime nighttime
temps for them. In fact THV reporting FZRA at this time. Seems
like mainly sleet out the door here, but has also been mixed
with (freezing) rain and snow at times. It will be a hazardous
morning commute for most locations. While there won't be much
additional snowfall across the warning area, it ain't done yet.
Will therefore allow the warnings and advys to continue as is.

Prev...
Temp has dropped hard at MDT while the York and Lancaster are
still in the m-u50s at 4 AM in early Feb! Timing is right on
with transition to sleet starting locally. All other areas also
look like they are where we expected them (p-type wise) to be.
Snow not all too heavy at the moment in the far NW, but one more
push of forcing should arrive for the hours around sunrise or
just after. Therefore, we have high confidence in the going
forecast, and will keep calm and carry on.

Temps will move only a little after sunrise, with the main
changes being falling temps in the SE. After 18Z almost nothing
will be left of the precip, but someone in the nrn tier could
still pick up another tenth or two after noon as the vorticity
stays channeled as heights drop.

All headlines will continue as is, with the Lower Susq still yet
to see the freezing/frozen stuff. It will arrive at an
inopportune time - rush hour.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Any snow after dark will be SHSN very close to LE and in the
highest elevs of Somerset & Cambria Cos. There may still be a
flurry or two in the Alleghenies and perhaps State College. But,
the wind goes NWrly and is then decidedly downslope. Clouds, of
course, hang around as the winds stay off the lakes. Expect nil
precip by sunrise Sat. Temps will get back into the single
digits for the NW half of the area thanks to the big sfc high.
This sfc ridge will be just about overhead Sat evening, calming
the wind and trying to clear the sky out. Maxes Sat will be just
~10F higher than morning values, and very much below normals.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
The extended period looks remarkably quiet. Thanks to recent
cold weather, Lake Erie ice cover has shot up quickly, all but
cutting off the lake effect snow machine. Surface ridging and
low pwats will combine to keep PoPs near zero through most of
the forecast period. A weakening clipper is progged to track
well north of PA Sunday night, with the trailing cold front
reinforcing seasonably cold conditions into early next week.
High temperatures will be seasonably cool ranging from the upper
20s to low 40s through Tuesday.

A pair of clippers are progged to track north of Pa during the
second half of next week. Warm advection and upsloping southwest
flow ahead of the first could produce a bit of light snow across
the northwest mountains Wed night into early Thursday. The
second could potentially spread light snow into western Pa
Thursday night. A southwesterly flow should help usher in
increasingly mild temperatures Wed and Thursday with GEFS 2m
temp anomalies supports highs several degrees above average.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Widespread IFR across the region with slow moving frontal
system slowly pushing east. As the morning progresses conditions
will improve slightly, but IFR will still be widespread though
much of the morning. Improving conditions by afternoon as front
pushed through the area.

Outlook...

Fri...Restrictions in -SN AM, then gradual improvement. Also
SCT SHSN may return to the NW in post-frontal flow.

Sat...NW flow SCT SHSN NW. No sig wx elsewhere.

Sun thru Tue...No sig wx.

&&

.HYDROLOGY...
Many gauges reporting 1.5-2.5" rain across the central belt of
counties, esp the middle Susq (between IPT and MDT). Ice
jamming/effects are evident in the river gauges, esp where the
rain has been heaviest, and the ice has been heaved and moved
around. Even as the rain tapers off this morning, the ice jam
threat remains - mainly on the smaller rivers and larger
streams. The widespread flood advys will continue into the
morning.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 10 AM EST this morning for
PAZ010>012-017>019-024>028-033>035-041-042-045-046-049>053.
Winter Weather Advisory until 1 PM EST this afternoon for
PAZ036-056>059-063>066.
Winter Storm Warning until 10 AM EST this morning for
PAZ004>006-037.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Fitzgerald/Banghoff
AVIATION...Ross
HYDROLOGY...
Hazardous weather outlook, Feb 4, 4:42 AM EST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
442 AM EST Fri Feb 4 2022

PAZ036-056>059-063>066-050945-
Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-
Lancaster-
442 AM EST Fri Feb 4 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report ice accretions and snowfall later
today.

PAZ010>012-017>019-024>028-033>035-041-042-045-046-049>053-050945-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
442 AM EST Fri Feb 4 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-037-050945-
Warren-McKean-Potter-Tioga-
442 AM EST Fri Feb 4 2022

...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 9:27 PM ESTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 13 more3 hr
Feb 4, 12:28 AM ESTRiver Flood WarningCTPLebanon, Schuylkill22 hr
Feb 4, 12:34 AM ESTAreal Flood AdvisoryCTPBedford, Blair, Centre, Clinton, Columbia, Fulton and 9 more8 hr
Feb 4, 12:39 AM ESTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more8 hr
Feb 4, 11:03 AM ESTWinter Weather AdvisoryCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 14 more117 min
Feb 4, 5:05 PM ESTRiver Flood WarningCTPDauphin, Lebanon9 hr
Feb 4, 6:56 PM ESTRiver Flood WarningCTPDauphin8 hr

Nearby

River Flood Warnings in Pennsylvania, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.